# SDR ASAA2014022106940

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,508 hours, 7,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL, RESET.  ACFT GROUNDED.  BITE OF RIGHT PACK/ZONE TEMP CONTROLLER IAW FIM 21-62, TASK 801 SHOWED RAM AIR ACTUATOR FAULT BUT VERIFY TEST DID NOT CONFIRM FAULT.  ACCOMPLISHED T/C FOR RIGHT RAM AIR ACTUATOR FAULT IAW FIM 21-62, TASK 836, PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW FIM 21-62, TASK 801 SHOWED NO FAULTS, AND ACTUATOR AND RAM AIR DOOR OPERATION WAS VERIFIED, OPS NORMAL.
